Abstract and Applied Analysis

Extended Jacobi Functions via Riemann-Liouville Fractional Derivative

Bayram Çekim and Esra Erkuş-Duman

Full-text: Open access


By means of the Riemann-Liouville fractional calculus, extended Jacobi functions are defined and some of their properties are obtained. Then, we compare some properties of the extended Jacobi functions extended Jacobi polynomials. Also, we derive fractional differential equation of generalized extended Jacobi functions.

Article information

Abstr. Appl. Anal., Volume 2013 (2013), Article ID 350182, 6 pages.

First available in Project Euclid: 27 February 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Çekim, Bayram; Erkuş-Duman, Esra. Extended Jacobi Functions via Riemann-Liouville Fractional Derivative. Abstr. Appl. Anal. 2013 (2013), Article ID 350182, 6 pages. doi:10.1155/2013/350182. https://projecteuclid.org/euclid.aaa/1393511876

Export citation


  • K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993.
  • K. B. Oldham and J. Spanier, The Fractional Calculus; Theory and Applications of Differentiation and Integration to Arbitrary Order, Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1974.
  • I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
  • G. Jumarie, “Fractional Euler'sintegral of first and second kinds. Application to fractional Hermite's polynomials and to probability density of fractional orders,” Journal of Applied Mathematics & Informatics, vol. 28, no. 1-2, pp. 257–273, 2010.
  • I. Fujiwara, “A unified presentation of classical orthogonal polynomials,” Mathematica Japonica, vol. 11, pp. 133–148, 1966.
  • S. P. Mirevski, L. Boyadjiev, and R. Scherer, “On the Riemann-Liouville fractional calculus, $g$-Jacobi functions and $F$-Gauss functions,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 315–325, 2007.